Alert archive / Kentucky / Areal Flood Advisories in 2021

Areal Flood Advisory 21, NWS Jackson, KY

February 28, 20218 counties in Kentucky

NWS Jackson, KY issued this areal flood advisory at Feb 28, 2021, 10:56 PM EST for 8 counties in Kentucky. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Feb 28, 2021, 10:56 PM EST (03:56 UTC)
Expired
Mar 1, 2021, 3:00 AM EST
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Bell County, KY, Clay County, KY, Harlan County, KY, Knox County, KY, Leslie County, KY, Letcher County, KY, McCreary County, KY, Whitley County, KY

The radar

The Knoxville radar (KMRX), 68 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
419 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

304 
WGUS83 KJKL 010356
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1056 PM EST Sun Feb 28 2021

KYC013-051-095-121-131-133-147-235-010800-
/O.NEW.KJKL.FA.Y.0021.210301T0356Z-210301T0800Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bell KY-Clay KY-Harlan KY-Knox KY-Leslie KY-Letcher KY-McCreary KY-
Whitley KY-
1056 PM EST Sun Feb 28 2021

The National Weather Service in Jackson has issued a

* Urban and Small Stream Flood Advisory for...
  Southeastern McCreary County in south central Kentucky...
  Whitley County in south central Kentucky...
  Bell County in southeastern Kentucky...
  Southeastern Clay County in southeastern Kentucky...
  Harlan County in southeastern Kentucky...
  Central Knox County in southeastern Kentucky...
  Southern Leslie County in southeastern Kentucky...
  Southwestern Letcher County in southeastern Kentucky...

* Until 300 AM EST.

* At 1056 PM EST, Doppler radar indicated heavy rain due to 
  thunderstorms. This will cause urban and small stream flooding.

Some locations that will experience flooding include...
  Williamsburg, Barbourville, Harlan, Pineville, Middlesboro, 
  Cumberland, Loyall, Evarts, Lynch, Benham, Wallins Creek, 
  Wallsend, Fourmile, Wasioto, Straight Creek, Cary, Clear Creek 
  Springs, East Pineville, Blanche and Arjay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3661 8472 3700 8360 3697 8287 3695 8286
      3690 8287 3686 8291 3685 8307 3678 8313
      3674 8314 3667 8342 3667 8353 3658 8369
      3660 8470

$$

GREIF
1 follow-up statement
804 
WGUS83 KJKL 010558
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1258 AM EST Mon Mar 1 2021

KYC013-051-095-121-131-133-147-235-010800-
/O.CON.KJKL.FA.Y.0021.000000T0000Z-210301T0800Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bell KY-Clay KY-Harlan KY-Knox KY-Leslie KY-Letcher KY-McCreary KY-
Whitley KY-
1258 AM EST Mon Mar 1 2021

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 
3 AM EST EARLY THIS MORNING FOR SOUTHEASTERN MCCREARY, WHITLEY, 
BELL, SOUTHEASTERN CLAY, HARLAN, CENTRAL KNOX, SOUTHERN LESLIE AND 
SOUTHWESTERN LETCHER COUNTIES...

At 1258 AM EST, Doppler radar indicated that the showers were 
weakening over the area, but another quarter to half an inch of rain 
will be possible through 3 am.

Some locations that will experience flooding include...
  Williamsburg, Barbourville, Harlan, Pineville, Middlesboro, 
  Cumberland, Loyall, Evarts, Lynch, Benham, Wallins Creek, 
  Wallsend, Fourmile, Wasioto, Straight Creek, Cary, Clear Creek 
  Springs, East Pineville, Blanche and Arjay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3661 8472 3700 8360 3697 8287 3695 8286
      3690 8287 3686 8291 3685 8307 3678 8313
      3674 8314 3667 8342 3667 8353 3658 8369
      3660 8470

$$

GREIF

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this areal flood advisory went out at Feb 28, 6:29 PM EST, 4 hours 27 minutes earlier.

Area forecast discussion, Feb 28, 6:29 PM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
629 PM EST Sun Feb 28 2021

.SHORT TERM...(This evening through Monday night)
Issued at 530 PM EST SUN FEB 28 2021

Late this afternoon, an upper level low was rotating across the
Hudson Bay region with a trough axis extending southwest into the
Southern Rockies while an upper level ridge as centered near the
southern tip of FL and extending north into the western Atlantic
and southwest into the southern Gulf of Mexico. Multiple
shortwaves in southwest flow were moving from the southern Plains
across the OH Valley and into the mid Atlantic states while a
more robust northern stream shortwave was working into the western
Great Lakes. At the surface, an area of low pressure was centered
in the upper peninsula of MI vicinity with a cold front trailing
south to near the confluence of the OH and MS Rivers and then
south and southwest into the Southern Plains. Meanwhile, a warm
front extended east across the OH Valley into the central
Appalachians. A sfc trough/differential heating boundary extended
from near Rockcastle County east to around Martin County with rain
cooled air in the lower 60s to the north and upper 60s to around
70 readings to the south.

Locally, convection was occurring near and just north of this
with torrential rainfall rates and probably a few wind gusts.
Copious amounts of moisture is being transported into the area at
low and mid levels. Divergence at 300 mb is analyzed across the
central portion of the area with some weak frontogenesis in the
925 to 850 mb layer. PW is in the 1.2 to 1.4 inch range at the
present time with the plume expected to shift southeast.
Instability remains on the limited side, and bulk shear is
generally overwhelming or not balanced with the instability.
There is some potential for convection to have more of a balance
of shear and instability further southwest over the next couple of
hours. However, the heavy rain rates on top of already saturated
ground remains the greatest concern with convection. Multiple
Flood Warnings and an embedded flash flood warning is in effect.
The heaviest rain axis over the next 3 hours should be from
Pulaski County east to near Jackson to Paintsville. As the cold
front approaches from the northwest and the shortwave trough moves
across the Great Lakes and then the 500 mb trough axis approaches
from the west tonight and into tomorrow, the axis of heaviest
rain will shift southeast this evening into tonight and eventually
become a bit more progressive.

The heavier rain tonight into early on Monday morning should
generally be from near the Mountain Parkway and points to the
south. The axis of heavier rain tonight should be from the Lake
Cumberland region east northeast near the Hal Rogers parkway and
Ky 80 corridor into Pike County. Thus, the threat for flooding or
flash flooding should increase through the evening in locations
further to the south and southeast not currently in a Flood
Warning or Flash Flood Warning. On top of all that, as the water
from the recent rounds of rain and rain tonight collects into the
larger creeks and area rivers, rivers across the region will
continue to rise or rise again. Some points in the KY basin and
Red River basin are already in flood and rainfall tonight should
lead to rises on the Cumberland with Barbourville and Williamsburg
most probable to reach or exceed flood stage. If rain were to be
linger a bit longer nearer to the VA border and east into the
Sandy than is currently expected, flooding could occur at
Pineville on the Cumberland, Jackson on the North Fk of the KY,
Paintsville on the Levisa Fk Big Sandy, and perhaps Hazard on the
KY.

Rain will taper off from northwest to southeast overnight as the
cold front pushes toward the crest of the Appalachians and then
well southeast of the area during the day on Monday as the 500 mb
trough axis shifts east of the area with height rises expected
from late Monday into Monday night. The threat for additional
flash flooding will diminish as convection diminishes later this
evening, but high water should persist on creeks and streams as
well as area rivers through the night and into Monday. A secondary
front should weaken as it sags into the OH Valley late Tue and
into Tue night, with sfc high pressure nosing into the area.

Behind the boundary on Monday, temperatures will be cooler a few
degrees below normal. Drier air moving into the area should lead
to a somewhat cold night Monday night with deeper northern and
eastern valley locations dipping into the lower 20s.

.LONG TERM...(Tuesday through Sunday)
Issued at 610 PM EST SUN FEB 28 2021

Overall, a fairly uneventful extended is in store. We begin Tuesday
under the influence of high pressure and a colder airmass that moved
in behind the cold front that passed during the short term.
Temperatures Tuesday will run slightly below seasonal normals from
the upper 40s to lower 50s. Models have come to better agreement for
the system impacting the region on Wednesday. An upper level
southern stream wave, initially over the Southern Plains, will be
traveling east, dampening as it does so. It looks to make it near
our area over Wednesday, supporting a low at the surface over the
Deep South. The general consensus is for the upper level wave and
associated surface features to be confined further south, keeping
most of the precip out of our area for the most part. There is still
some guidance suggesting some of this precip could make its way into
portions of our area, especially the southern portions. However, in
general, the trend has been further south and if this trend
continues the PoPs may need to be lowered further or shifted south.

Beyond Wednesday, things continue to look quiet thankfully. After a
brief time of warmer temperatures in the mid 50s Wednesday,
temperatures again cool down to slightly below seasonal norms as we
sit under an area of northwest flow. The flow begins to amplify
traveling towards the end of the period. An upper level low moves
over the Four Corners region by Friday. There is currently decent
agreement in keeping this low moving south as it weakens and travels
east, keeping any associated weather south of our area with it.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
ISSUED AT 629 PM EST SUN FEB 28 2021

A challenging TAF forecast this time around, with all the ongoing
heavy rain and extensive cloud cover. The TAF sites will
experience periods of mostly IFR conditions through around 8Z
Monday, as widespread rains showers and a few thunderstorms
continue to move across the forecast area. The worst condition's
will occur with any thunderstorms or intense rain showers. Cloud
bases could extend downward to LIFR levels for brief periods this
evening and tonight at JKL, LOZ, and SME. The rain should finally
begin to taper off early Monday morning, and be out of eastern
Kentucky early Monday afternoon. Areas of fog, which could be
dense at times, will also occur from time to time around the area,
and could contribute to lower VSBYs at the TAF sites. We should
see VFR conditions returning to the airports around 18Z on Monday,
as the rain exits to our east and clouds begin to scatter out a
bit.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday morning for KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...JP
LONG TERM...HAS
AVIATION...AR
Hazardous weather outlook, Feb 28, 4:21 PM EST, 6 hours 35 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
421 PM EST Sun Feb 28 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-020030-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
421 PM EST Sun Feb 28 2021

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This evening and tonight.

Rounds of heavy rain are expected this evening and into tonight.
The heaviest rain will gradually push southeast across eastern
Kentucky during this time. This rain will lead to a threat for
flooding of streams, creeks, and rivers. In addition, flash
flooding is also possible.

Any thunderstorms late this afternoon and evening will produce
heavy rain. In locations along and south of the Mountain Parkway,
stronger thunderstorms could produce gusty winds in excess of 35
mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Flooding along portions of the Cumberland, Red, and Kentucky
river basins will continue through the early portion of the week.
High water is also expected through Tuesday in the Big Sandy
River basin.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of flooding or
rainfall amounts over an inch through tonight.

JP/HAS

In the hours before

Special weather statement, Feb 28, 9:55 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service JACKSON KY
955 PM EST Sun Feb 28 2021

KYZ079-080-084>086-010330-
Whitley-McCreary-Knox-Laurel-Pulaski-
955 PM EST Sun Feb 28 2021

...A STRONG THUNDERSTORM WILL AFFECT LAUREL...KNOX...SOUTHEASTERN
PULASKI...MCCREARY AND WHITLEY COUNTIES...

At 955 PM EST, a strong thunderstorm was located over Greenwood, or
10 miles north of Whitley City, moving east at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
London, Williamsburg, Barbourville, Whitley City, Julip, Fariston,
Swan Lake, Cumberland Falls S.P., Co-
Operative, Mount Victory, Gausdale, Cranes Nest, Krupp, Bark Camp,
Dixie, Blue Heron, Avis, Siler, Honeybee and Dewitt.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3660 8468 3680 8461 3682 8458 3684 8459
      3721 8445 3721 8435 3717 8431 3721 8426
      3720 8395 3717 8397 3711 8392 3711 8387
      3706 8388 3703 8383 3702 8374 3700 8372
      3681 8373 3679 8380 3672 8383 3666 8392
TIME...MOT...LOC 0255Z 259DEG 45KT 3688 8448

GREIF
Local storm report, Feb 28, 10:04 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1004 PM EST SUN FEB 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      KRYPTON                 37.31N 83.34W
02/28/2021                   PERRY              KY   EMERGENCY MNGR

            HIGHWAY 451 SHUT DOWN DUE TO FLASH FLOODING.
            FIRE DEPARTMENT HAD TO RESCUE SOMEONE.

&&

KAS
Local storm report, Feb 28, 10:11 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1011 PM EST SUN FEB 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      1 S MARETBURG           37.35N 84.39W
02/28/2021                   ROCKCASTLE         KY   TRAINED SPOTTER

            WATER RESECUE ON FREEDOM SCHOOL RD.
            UNDERWAY. PERSON IS TRAPPED IN THEIR CAR
            SURROUNDED BY FLOOD WATERS.

&&

KAS
Local storm report, Feb 28, 10:13 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1013 PM EST SUN FEB 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLOOD            MANCHESTER              37.15N 83.76W
02/28/2021                   CLAY               KY   FIRE DEPT/RESCUE

            APPROXIMATELY ONE FOOT OF RUNNING WATER NEAR
            THE INTERSECTION OF RICHMOND RD AND TOWN
            BRANCH RD. HWY 638 NEAR MANCHESTER HAS BEEN
            CLOSED DUE TO FLOODING. TWO MUDSLIDES NEAR
            PONDERS BRANCH RD HAVE BLOCKED THE ROAD.

&&

BATZ
Special weather statement, Feb 28, 10:38 PM EST, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1038 PM EST Sun Feb 28 2021

KYZ085>088-116-117-010430-
Whitley-Clay-Knox-Bell-Harlan-Leslie-
1038 PM EST Sun Feb 28 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARLAN...BELL...KNOX...
SOUTHWESTERN LESLIE...SOUTHEASTERN WHITLEY AND SOUTHERN CLAY
COUNTIES...

At 1038 PM EST, a strong thunderstorm was located over Dishman
Springs, or over Barbourville, moving east at 55 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Barbourville, Harlan, Pineville, Manchester, Hyden, Middlesboro,
Loyall, Wallins Creek, Julip, Sandy Fork, Hoskinston, Bledsoe,
Brightshade, Varilla, Swan Lake, Coldiron, Ponza, Goose Rock, Black
Snake and Gausdale.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3660 8421 3717 8380 3717 8327 3671 8332
      3667 8343 3667 8353 3662 8364 3658 8369
TIME...MOT...LOC 0338Z 259DEG 49KT 3687 8393

GREIF
Local storm report, Feb 28, 10:43 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1043 PM EST SUN FEB 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            LEE CITY                37.74N 83.33W
02/28/2021                   WOLFE              KY   NWS EMPLOYEE

            HIGHWAY 205 FLOODED.

&&

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:13 PM ESTRiver Flood WarningJKLMagoffin11 hr
Feb 28, 7:18 PM ESTSpecial Weather StatementJKLClay, Leslie, Owsley, Perry57 min
Feb 28, 7:49 PM ESTAreal Flood AdvisoryJKLClay, Floyd, Harlan, Knott, Knox, Laurel and 6 more34 min
Feb 28, 8:14 PM ESTAreal Flood WarningJKLClay, Jackson, Knox, Laurel, McCreary, Owsley and 4 more3 hr
Feb 28, 8:16 PM ESTSpecial Weather StatementJKLKnott, Pike59 min
Feb 28, 8:17 PM ESTRiver Flood WarningJKLBreathitt56 hr
Feb 28, 8:22 PM ESTAreal Flood WarningJKLBell, Clay, Floyd, Harlan, Knott, Knox and 8 more3 hr
Feb 28, 8:22 PM ESTRiver Flood WarningJKLClay29 hr
Feb 28, 9:06 PM ESTRiver Flood WarningJKLJohnson61 hr
Feb 28, 9:11 PM ESTSpecial Weather StatementJKLMcCreary, Pulaski, Wayne49 min
Feb 28, 9:20 PM ESTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne25 min
Feb 28, 9:30 PM ESTSpecial Weather StatementJKLLeslie45 min
Feb 28, 9:55 PM ESTSpecial Weather StatementJKLKnox, Laurel, McCreary, Whitley35 min
Feb 28, 10:02 PM ESTAreal Flood WarningJKLEstill, Jackson, Johnson, Lee, Magoffin, Menifee and 4 more9 hr
Feb 28, 10:18 PM ESTFlash Flood WarningJKLBreathitt, Estill, Floyd, Jackson, Johnson, Lee and 7 more4 hr
Feb 28, 10:38 PM ESTSpecial Weather StatementJKLBell, Clay, Knox, Leslie52 min
Feb 28, 11:15 PM ESTFlash Flood WarningJKLClay, Jackson, Knox, Laurel, McCreary, Owsley and 4 more4 hr
Feb 28, 11:18 PM ESTFlash Flood WarningJKLBell, Clay, Floyd, Harlan, Knott, Knox and 8 more4 hr
Feb 28, 11:28 PM ESTSpecial Weather StatementJKLHarlan32 min
Mar 1, 2:33 AM ESTAreal Flood WarningJKLBreathitt, Estill, Floyd, Jackson, Johnson, Lee and 7 more15 hr
Mar 1, 2:38 AM ESTAreal Flood WarningJKLBreathitt, Estill, Jackson, Laurel, Lee, Magoffin and 5 more13 hr
Mar 1, 2:43 AM ESTAreal Flood WarningJKLFloyd, Johnson, Magoffin, Martin, Morgan, Pike13 hr
Mar 1, 2:48 AM ESTAreal Flood WarningJKLBreathitt, Floyd, Jackson, Knott, Magoffin, Owsley and 1 more13 hr
Mar 1, 2:52 AM ESTAreal Flood WarningJKLBreathitt, Clay, Floyd, Jackson, Knott, Leslie and 4 more13 hr
Mar 1, 2:58 AM ESTAreal Flood WarningJKLBell, Clay, Floyd, Harlan, Jackson, Knott and 12 more13 hr
Mar 1, 3:02 AM ESTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Leslie, Letcher and 4 more7 hr
Mar 1, 4:14 AM ESTRiver Flood WarningJKLPerry18 hr
Mar 1, 4:14 AM ESTRiver Flood AdvisoryJKLLetcher3 hr
Mar 1, 5:55 AM ESTRiver Flood AdvisoryJKLPike31 hr
Mar 1, 6:10 AM ESTRiver Flood WarningJKLPike17 hr
Mar 1, 6:50 AM ESTRiver Flood WarningJKLLetcher74 min
Mar 1, 8:08 AM ESTRiver Flood AdvisoryJKLLetcher6 hr
Mar 1, 8:18 AM ESTRiver Flood AdvisoryJKLHarlan12 hr
Mar 1, 8:38 AM ESTRiver Flood WarningJKLMagoffin17 hr
Mar 1, 10:05 AM ESTRiver Flood WarningJKLBell12 hr
Mar 1, 2:00 PM ESTAreal Flood WarningJKLMorgan3 hr
Mar 1, 3:38 PM ESTAreal Flood WarningJKLMagoffin, Morgan, Rowan44 hr
Mar 1, 3:59 PM ESTAreal Flood WarningJKLMartin, Pike25 hr
Mar 1, 4:03 PM ESTAreal Flood WarningJKLLeslie, Perry14 days
Mar 1, 5:42 PM ESTAreal Flood WarningJKLBreathitt9 hr

Nearby

Areal Flood Advisories in Kentucky, 2021Every areal flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.